# SDR AWXA200200779

- Difficulty date: July 30, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 64,658 hours, 25,117 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Part number: 146N83261
- Condition: Corroded
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-08 CHECK CORROSION WAS FOUND ON THE LOWER SIDE OF CREASE BEAM AND FLOOR PAN AT BS 1348, LBL 66. MAINTENANCE CLEANED CORROSION AND FOUND MATERIAL LOSS OUT OF LIMITS, CUTOUT DAMAGED AREA OF FLOOR PAN AND PERFORMED HFEC INSPECTION TO VERIFY NO CRACKS EXIST. FABRICATED A REPAIR DOUBLER AND FILLER, AND INSTALLED REPAIR PARTS IAW B757-200 SRM 51-70-13, PG. 1-2. REMOVED CREASE BEAM FROM BS 1290 TO BS 1400, FABRICATED A NEW CREASE BEAM AND INSTALLED REPAIR IAW B757-200 SRM 51-40-02, PG. 4-7.
